# SDR AALA201911049011

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 60,078 hours, 28,998 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 5813
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 53,484 hours, 23,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CREW DECLARED AN EMERGENCY INTO DCA ON ACCOUNT OF VHF RADIO UNABLE TO TRANSMIT. MAINTENANCE REMOVED AND REPLACED F/O PTT SWITCH IAW AMM 27-92-41. OPS CHECK GOOD. FOUND CONTROL PANEL SWITCH FLOPPING AROUND. REMOVED & REPLACED F/O'S ACP DUE TO CONDITION IAW AMM 23-51-12 CHECKS OK.
